Couldn't find what you looking for?

TRY OUR SEARCH!

I have a teenager who has chosen to be active. She is an awesome girl but I have started to piece together time periods that when she is on the pill she is extremely hard to live with.

She has emotional out bursts that border on violence. She says that its like she knows she's doing it but can't seem to stop her self. I realize that in this growth period in their lives as teenagers do tend to be about the me, me mentality but this seems like somethig else. She was someone who cared for other and cared about what they thought about her and now she will speak her mind and not care in the least what others think about her.

We hit a period when she ran out of pills and didn't tell me soon enough and the pharmacy did have them in stock so she had to wait a month before she could go back on. During this time she was pleasent to be aroud and we were wondering who this wonderful child was again. The anger she can sometimes get, comes from no where, there doesn't even have to be something to really set it off. Has anyone experienced this and is this a side effect of taking the pill? She is currently taking Yasmin. I really would like my daughter back!!!

Loading...

hello, im looking for answers too,

Im am 20 now i started taking loestrin fe when i was about 16.
I used to think i was never a b***h when my period came around.
Now that i've been regulated on these pill for a few years
About 2 weeks before my period
i get extremely angry over the dumbest things that dont matter.
Im in tears over something completely stupid.
Thats why i am here for answers.
I dont want to be a b***h.
I am so mean to my mom, my boyfriend and close friends.
I dont want to be, but its unstoppable.
A few days ago it caused this huge fight
between me and my boyfriend
to the point where i wished i wasnt alive.
I dont want that. && i dont feel that way at all.
I dont want to wish that ever. it scares me.
It crazy to me,
that these little pills came make me so screwed up emotionally
that i am hurting my friends and loved ones.

Im temped to change pills.
but if this is just going to happen again
i dont even want to be on them

Im lost.
Reply

Loading...

I think it's very possible that the pill could lead to anger, aggression, and violence. As a teen, I was given the pill to regulate my periods. Almost immediately I felt weird and off-balance. I got off of the pill after only two months. After having my first child, I tried the pill again and once more my moods were wild, and I felt angry without reason so I got off of the pill and used the sponge. Fast forward: When my 16 y/o daughter became sexually active, we allowed her to go on the pill. VERY bad idea. She became extremely violent.--Tried to choke her little sister and then a day later threatened to stab me with a pair of scissors.--All of this after being on the pill for only six weeks. This never happened before. She did not stay on the pill and as an adult, used an IUD and then eventually had her tubes tied. Here is where it gets interesting. She had a DNA test done and submitted the DNA for health testing. One of the results of the testing showed that she is particularly sensitive to changes in estrogen/progesterone.
Reply

Loading...